# SDR CALA2013122693937

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 92,551 hours, 14,611 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HYD DEMAND PUMP INOPERATIVE IN AUTO & ON MODE IAW IAHMM.  REPLACED LT ENG DRIVEN PUMP LOW PRESS SW IAW AMM 29-11-17.  OPERATIONS CHECKED GOOD NO LEAKS.  ENG LOW PRESS SW WAS PREVENTING AUTO FUNCTION OF DEMAND PUMP.
